Thunderstorm Wind, Kittson
- When
- July 8, 7:54 PM CST to 7:58 PM CST
- Where
- Kittson County, Donaldson
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 48.583, -96.900
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jul 8, 7:30 PM CST, 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 830 PM CDT SAT JUL 8 2006 FORECAST CHALLENGE CONCERNS T COVERAGE AND TEMPERATURES. WELL DEFINED MID LEVEL CIRCULATION/JET MAX FROM WATER VAPOR SWINGING THROUGH S MB AND WILL AFFECT FAR NE ND INTO NW MN REMAINDER OF EVENING. CONVECTION ASSOCIATED WITH COLD FRONT ENTERING NW FA CONFINED TO FAR NORTHERN TIER COUNTIES. CAPE AND INSTABILITY NOT OVERLY IMPRESSIVE HOWEVER BASED ON STRENGTH OF WIND FIELD WILL NEED TO MONITOR FOR STRONG WINDS/POSSIBLE HAIL. BASED ON TRACK OF FAVORED MID LEVEL SUPPORT AND CURRENT RADAR TRENDS FEEL CURRENT T AREA/POPS IN FORECAST LOOKS GOOD WITH ANY CHANGES MAINLY TO TIMING. WAVE A QUICK MOVER SO ALL CONVECTION SHOULD BE CONFINED TO FAR NE AFT MIDNIGHT. PRETTY GOOD PUSH OF COLD ADVECTION MAINLY AFT 06Z RESULTING IN MORNING TEMPERATURES MUCH MORE REFRESHING OVER ALL BUT FAR SOUTH. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && VOELKER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 217 PM CDT SAT JUL 8 2006 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-091930- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 217 PM CDT SAT JUL 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY FOR AREAS ALONG AND NORTH OF HIGHWAY 2. THE POTENTIAL EXISTS FOR LOCALIZED DRY MICROBURTS WITH A FEW OF THE STORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE THREAT FOR ANY LARGE HAIL IS LOW WITH FREEZING LEVELS VERY HIGH AT THE CURRENT TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
The Fargo/Grand Forks radar (KMVX), 122 km away, was scanning. The volume nearest the first event began at 01:54 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2006Every state in 2006This day in weather historyWarnings in Minnesota, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5526450.